Alert archive / New York / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 39, NWS Albany, NY

June 28, 2018Dutchess County, Ulster County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 28, 2018, 2:56 PM EDT for Dutchess County, Ulster County, New York. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2018, 2:56 PM EDT (18:56 UTC)
Expired
Jun 28, 2018, 3:30 PM EDT
In force
34 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dutchess County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 85 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

288 
WUUS51 KALY 281856
SVRALY
NYC027-111-281930-
/O.NEW.KALY.SV.W.0039.180628T1856Z-180628T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
256 PM EDT THU JUN 28 2018

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  East central Ulster County in east central New York...
  West central Dutchess County in east central New York...

* Until 330 PM EDT.

* At 255 PM EDT, a severe thunderstorm was located over Tillson, or
  near New Paltz, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Hyde Park, Highland and Staatsburg around 305 PM EDT.
  Fairview around 310 PM EDT.
  Poughkeepsie around 315 PM EDT.
  Pleasant Valley around 320 PM EDT.
  Millbrook and Stanfordville around 330 PM EDT.

Other locations impacted by this severe thunderstorm include Rolling
Meadows, Salt Point, Norrie Heights, Rosendale, Maple Hill, Atwood,
Pacama, Fantinekill, Hillside and Stone Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4179 7432 4199 7416 4189 7363 4165 7373
TIME...MOT...LOC 1855Z 287DEG 22KT 4183 7401 

HAIL...1.00IN
WIND...60MPH
 
$$

Frugis
2 follow-up statements
493 
WWUS51 KALY 281922
SVSALY

Severe Weather Statement
National Weather Service Albany NY
322 PM EDT THU JUN 28 2018

NYC027-111-281930-
/O.CON.KALY.SV.W.0039.000000T0000Z-180628T1930Z/
Ulster NY-Dutchess NY-
322 PM EDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EAST CENTRAL ULSTER AND WEST CENTRAL DUTCHESS COUNTIES...

At 322 PM EDT, a severe thunderstorm was located near Hyde Park, or 8
miles north of Poughkeepsie, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Pleasant Valley, Millbrook and Stanfordville around 330 PM EDT.

Other locations impacted by this severe thunderstorm include Rolling
Meadows, Salt Point, Norrie Heights, Rosendale, Maple Hill, Hillside,
Elting Corners, Haviland, Billings and Shunpike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4174 7409 4197 7407 4189 7363 4165 7373
TIME...MOT...LOC 1922Z 285DEG 19KT 4181 7387 

HAIL...1.00IN
WIND...60MPH
 
$$

Frugis
883 
WWUS51 KALY 281930
SVSALY

Severe Weather Statement
National Weather Service Albany NY
330 PM EDT THU JUN 28 2018

NYC027-111-281940-
/O.EXP.KALY.SV.W.0039.000000T0000Z-180628T1930Z/
Ulster NY-Dutchess NY-
330 PM EDT THU JUN 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ULSTER AND WEST
CENTRAL DUTCHESS COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However heavy
rain is still possible with this thunderstorm.

LAT...LON 4174 7409 4197 7407 4189 7363 4165 7373
TIME...MOT...LOC 1930Z 287DEG 22KT 4180 7382 

$$

Frugis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:46 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 28, 1:46 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Albany NY
146 PM EDT Thu Jun 28 2018

.SYNOPSIS...
An approaching low pressure system and occluded front
will bring isolated showers and thunderstorms to the region
through this evening. Locally heavy rainfall is possible.
Following this system, an extended period of hot and
increasingly humid weather is expected for the weekend into
early next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 1 PM EDT...Visible satellite imagery displays some breaks
in the clouds over the Mid-Hudson valley allowing tempertures
to soar into the low 80s. There are isolated showers and a
couple thunderstorms over the Mohawk Valley progressing
southeast. 12z KALY sounding showed a PWAT of 1.78" and a
freezing level of 12600 feet. MRMS data suggested a swath of
1-1.5 inches occurred over portions of Berkshire, Litchfield,
and Dutchess Counties this morning, but antecedent dry
conditions were mitigating factors in keeping flash flood
potential to a minimum.

The 15Z surface analysis displays an occluded front over
eastern New York that will move eastward this afternoon.
Temperatures in the 70s and low 80s combined with dew points
near 70 have resulted SBCAPE values of 1000-2000 J/kg over the
Mid-Hudson valley and SW New England. Effective shear values of
20-30 knots, low/mid level lapse rates nearing 6 C/km and a weak
frontal boundary are in place as suggested by the SPC
mesoanalysis. This being said, there will be potential for a
couple strong thunderstorms this afternoon with heavy rain
being the primary threat as suggested by PWAT values and the
tall/skinny CAPE profile. Isolated flooding will continue to be
possible, especially in any areas that received earlier
rainfall.

Tonight, any convection is expected to wane with the cessation
of diurnal heating and the passage of the surface trough,
ushering in a slightly drier airmass. A ridge of high pressure
will try to build into the area, which may allow favored
sheltered areas to decouple. With skies clearing, this presents
the opportunity for patchy fog given the expected rainfall. Lows
will be rather mild, mainly in the low to mid-60s.

Friday, midlevel height rises continue as a strong midlevel
anticyclone begins to build northeastward. The surface high will
build into Pennsylvania, resulting in light west-northwesterly
surface flow. This should keep dewpoints in check in the lower
60s. With ample sunshine, good mixing, and H850 temps around
15C, highs in the mid to upper 80s will be common in the
valleys.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Increasingly hot and humid conditions will be across the
forecast area during the short term period. As high pressure
builds along the eastern seaboard heights rise and so do
temperatures. H8 temperatures rise to above 23C across portions
of the area by Sunday. Expect dry conditions during the short
term period with sunshine Saturday and Sunday. Even nighttime
lows will be on the warm side. Lows Friday night will be in the
upper 50s to mid 60s. Highs on Saturday will be in the mid 80s
to mid 90s with heat indices as high as 98 degrees. Lows
Saturday night will be in the mid 60s to lower 70s. Highs on
Sunday will be in the upper 80s to upper 90s with heat indices
as high as 107. Lows Sunday night will be in the upper 60s to
mid 70s. Will continue to mention heat related concerns in the
HWO.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
For the long term period more hot weather is expected along
with a chance of showers and thunderstorms. A cold front will be
dropping southeast from southern Canada on Monday settling
across the forecast area on Tuesday and finally drifting south
of the forecast area on Wednesday. Until the frontal boundary
clears the forecast area there will be a chance of showers and
thunderstorms. MLMUCAPES on Monday are between 2000 and 3500
J/kg and between 1500 and 3000 J/kg on Tuesday and Wednesday.
Showalter indices also remain below zero through the period.
Monday will be the hottest day of the long term period with
highs in the mid 80s to mid 90s and heat indices as high as 105.
Temperatures will be slightly lower on Tuesday and Wednesday
but will remain in the very warm to hot category with highs both
days in the upper 70s to lower 90s. Lows Monday night and
Tuesday night will be in the mid 60s to lower 70s.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A weak low pressure system and upper level disturbance will
continue to move eastward across the region this afternoon.
Combined with lingering low level moisture, will result in
scattered showers and thunderstorms with some downpours.
Conditions will be generally VFR/MVFR, but IFR will be possible
within any heavier showers/storms. Best chances for thunder will
be in the KALB-KPSF-KPOU corridor, with lower chances near KGFL
due to less instability there. Coverage should decrease by
around 21Z-22Z, as the low pressure system moves eastward into
New England.

With increasing subsidence this evening, skies are expected to
at least partially clear. However, residual low level moisture
combined with decreasing winds will result in fog potential.
Best chances will be for locations that receive appreciable
rainfall today, but also typically foggier sites KGFL/KPSF
where IFR appears most likely. Less confidence at KALB/KPOU, but
there is still potential for IFR to develop.

Winds will be south-southwest around 5-10 kt through this
afternoon, becoming northwest this evening. Winds tonight will
be light and variable, shifting back to the northwest around
5-10 kt Friday morning.

Outlook...

Thursday to Sunday Night: No Operational Impact. NO SIG WX.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
An approaching low pressure system and associated warm front
will bring a region of showers and thunderstorms to the region
into this afternoon. Locally heavy rainfall is possible.
Following this system, an extended period of hot and
increasingly humid weather is expected for the weekend into
early next week.

Relative humidity values will drop to 70 to 85 percent today,
recover to 90 to 100 percent tonight, and drop to 35 to 55
percent on Friday.

Winds will be south becoming west around 5 mph today, west
around 5 mph tonight, and northwest at 5 to 10 mph on Friday.

&&

.HYDROLOGY...
Thunderstorms are possible through today. With PWAT values
rising through this morning into the 1.5 to 2 inch range and a
strong low-level jet, some locally heavy downpours will be
possible within any shower or thunderstorm. Basin average
amounts through Thursday will be around an inch to an inch and a
half, although point totals may be locally higher due to
thunderstorms. This could allow for some minor rises on rivers
and streams, but no flooding is anticipated on main stem rivers.
With the locally heavy downpours expected, some minor flooding
of low lying, poor drainage or urban areas cannot be ruled out.

Hot and dry weather is then expected to return for Friday into the
weekend, with river levels holding steady or slowly falling.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our website.

&&

.CLIMATE...
Record Highs for June 30th through July 3rd

Temp|Year
                 06/30     07/01     07/02      07/03

Albany         98|1964   99|1913   98|1966   102|1911
Poughkeepsie   99|1964   99|1933   97|1966   103|1966
Glens Falls    97|1964   93|1968   93|2002    97|1966

Note:
Records for Albany date back to 1874
Records for Poughkeepsie date back to 1931
Records for Glens Falls date back to 1949

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Cebulko/11/Thompson
NEAR TERM...Cebulko/Frugis/Thompson
SHORT TERM...11
LONG TERM...11
AVIATION...JPV
FIRE WEATHER...11
HYDROLOGY...Cebulko/11/Thompson
CLIMATE...WFO ALY
Hazardous weather outlook, Jun 28, 5:26 AM EDT, 9 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
526 AM EDT Thu Jun 28 2018

NYZ032-033-038>043-047>053-082>084-VTZ013>015-291100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Northern Fulton-
Southeast Warren-Southern Washington-Bennington-Western Windham-
Eastern Windham-
526 AM EDT Thu Jun 28 2018

This Hazardous Weather Outlook is for the southern Adirondacks, Lake
George Saratoga region, greater Capital District, Mohawk Valley, and
northern Catskills of east central New York, and southern Vermont.

.DAY ONE...Today and Tonight.

Showers are expected with embedded thunderstorms today. Locally
heavy rainfall is possible mainly along and east of the Hudson
River, with isolated flooding of urban, small stream, and poor
drainage areas possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A prolonged period of hot and increasingly humid weather is expected
Friday into early next week. Heat-related headlines will likely be
needed beginning this weekend.

There is a chance of thunderstorms Monday into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to send rainfall amounts and any reports of
flooding to the National Weather Service.

CTZ001-013-MAZ001-025-NYZ054-058>061-063>066-291100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-
526 AM EDT Thu Jun 28 2018

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and the central and southeast Catskills, mid
Hudson Valley, and Taconics of east central New York.

.DAY ONE...Today and Tonight.

There is a marginal risk of severe thunderstorms today. Potentially
damaging winds are the main risk. Any thunderstorms will move from
southwest to northeast at 30 to 35 mph.

Showers are expected with embedded thunderstorms today. Locally
heavy rainfall is possible mainly along and east of the Hudson
River, with isolated flooding of urban, small stream, and poor
drainage areas possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A prolonged period of hot and increasingly humid weather is expected
Friday into early next week. Heat-related headlines will likely be
needed beginning this weekend.

There is a chance of thunderstorms Monday into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to send rainfall amounts and any reports of
flooding as well as any reports of damaging winds or measured wind
gusts of 40 mph or greater to the National Weather Service.

In the hours before

Special weather statement, Jun 28, 1:24 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Albany NY
124 PM EDT THU JUN 28 2018

NYZ065-066-281815-
Eastern Dutchess-Western Dutchess-
124 PM EDT THU JUN 28 2018

...AN AREA OF THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL AFFECT
CENTRAL DUTCHESS COUNTY...

At 123 PM EDT, thunderstorms with heavy rainfall were clustered over
Millbrook, or 11 miles northeast of Poughkeepsie, moving east at 20
mph.

Locations impacted include...
Pleasant Valley, Amenia, Millbrook, Dover Plains, Stanfordville,
Fairview, Smithfield, Salt Point, Oniontown, Lithgow, Hoxie Corner,
Millbrook Heights, Haviland, South Amenia, Shunpike, Timothy Heights,
Bangall, Bains Corner, Washington Hollow and Mabbettsville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4180 7393 4194 7350 4173 7351 4168 7390
TIME...MOT...LOC 1723Z 258DEG 16KT 4179 7375

Frugis
Special weather statement, Jun 28, 2:10 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Albany NY
210 PM EDT THU JUN 28 2018

CTZ001-013-NYZ065-066-281915-
Northern Litchfield-Southern Litchfield-Eastern Dutchess-Western
Dutchess-
210 PM EDT THU JUN 28 2018

...AN AREA OF THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT
SOUTHWESTERN LITCHFIELD AND SOUTHERN DUTCHESS COUNTIES...

At 209 PM EDT, thunderstorms with heavy rainfall were clustered near
Millbrook, or 11 miles northwest of Pawling, moving east at 15 mph.

Locations impacted include...
Poughkeepsie, New Milford, Pawling, Pleasant Valley, Wappingers
Falls, Kent, Millbrook, Gaylordsville, Hopewell Junction, Red Oaks
Mill, Myers Corner, Wingdale, Dover Plains, New Preston, East
Fishkill, Beekman, Baker Corner, Hoxie Corner, South Amenia and
Marble Dale.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Rainfall rates may exceed one inch per hour. Do
not drive your vehicle through flooded roadways.

LAT...LON 4155 7394 4172 7395 4172 7394 4186 7338
      4155 7335 4155 7346 4163 7350 4165 7349
      4166 7349 4167 7352 4155 7353
TIME...MOT...LOC 1809Z 284DEG 12KT 4171 7370

Frugis
Special weather statement, Jun 28, 2:34 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Albany NY
234 PM EDT THU JUN 28 2018

MAZ025-281900-
Southern Berkshire-
234 PM EDT THU JUN 28 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BERKSHIRE
COUNTY...

At 233 PM EDT, strong thunderstorms were clustered over Otis, or 15
miles east of Great Barrington, moving east at 15 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will remain over mainly rural areas of southeastern
Southern Berkshire County, including the following locations... Otis
Wood Lanes, Leisure Lee, Hartsville, New Boston, Algerie Four
Corners, New Marlborough, Tyringham, Bonny Rigg Corners, North Otis
and Montville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4215 7303 4215 7307 4212 7306 4211 7307
      4209 7307 4207 7306 4210 7341 4231 7319
      4231 7300 4225 7300
TIME...MOT...LOC 1833Z 278DEG 14KT 4220 7306

Frugis
Special weather statement, Jun 28, 2:42 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Albany NY
242 PM EDT THU JUN 28 2018

NYZ064-065-281915-
Western Dutchess-Eastern Ulster-
242 PM EDT THU JUN 28 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ULSTER AND WEST
CENTRAL DUTCHESS COUNTIES...

At 242 PM EDT, a strong thunderstorm was located over Tillson, or
near Kingston, moving east at 20 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  High Falls around 250 PM EDT.
  Port Ewen around 255 PM EDT.
  Hyde Park around 300 PM EDT.
  Staatsburg around 305 PM EDT.

Other locations impacted by this storm include Ellerslie, Lefever
Falls, Norrie Heights, Rosendale, Maple Hill, Esopus, Hickorybush,
Dewitt Mills, Stone Ridge and Marbletown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4183 7416 4192 7413 4188 7374 4176 7383
TIME...MOT...LOC 1842Z 279DEG 19KT 4187 7406

Frugis

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 6:01 AM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Ulster3 hr
Jun 28, 1:24 PM EDTSpecial Weather StatementALYDutchess51 min
Jun 28, 2:10 PM EDTSpecial Weather StatementALYDutchess65 min
Jun 28, 2:42 PM EDTSpecial Weather StatementALYDutchess33 min
Jun 28, 3:42 PM EDTSpecial Weather StatementALYRensselaer48 min
Jun 28, 5:10 PM EDTSpecial Weather StatementALYColumbia50 min
Jun 28, 5:53 PM EDTSpecial Weather StatementALYWashington52 min
Jun 28, 6:20 PM EDTSpecial Weather StatementALYPutnam40 min

Nearby

Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.